# SDR SWIA201541001

- Difficulty date: March 27, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 29,569 hours, 25,097 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202 BULKHEAD AT PARKING BRAKE CABLE PASS THRU CRACKED.  REPAIRED FWD PRESSURE BULKHEAD IAW REO.
